# SDR UALA2011022100866

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 82,110 hours, 13,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 6F16610501
- Condition: Burned
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GEN WILL NOT STAY ON LINE.  APU RUNS AIR. APU ELECTRICAL INOP. APU PNEUMATIC FUNCTION IS OK. DEFERRED APU GENERATOR PER MEL. HMG TEST OK. GROUND CREW REPORTS THE 2ND AND 3RD FEEDER WIRES ARE BURNED AT THE GENERATOR TERMINAL BLOCK . THE FEEDER WIRES ARE SECURE.  PERFORMED BPCU TEST.  APU GEN SYS SHOWS DP TRIP, OVERLAP ZONE, GEN-FDR. CHECKED APU GEN FEEDER CABLES AND FOUND THAT 2 OF THE FEEDER CABLES SHOW BURN MARKS AT THE TERMINAL BLOCK.  REPLACED GENERATOR AND FEEDER HARNESS FROM GEN TO FIREWALL. ALL OPS CK NORMAL ON GROUND.
